# SDR 96ZZZM1226

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894406
- Condition: Out Of Position
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

MCO-GSO - FLT 670 - IN FLT, THE APU FIRE WARNING CAME ON (AUDIBLE AND VISUAL).  APU WAS NOT IN USE AT TIME.  CREW PULLED THE FIRE HANDLE AND DISCHARGED THE FIRE BOTTLE, THE WARNING SYSTEM REMAINED ON.  EMERGENCY WAS DECLARED, EMERGENCY DESCENT MADE.  AFTER LANDING, MECH OPENED THE APU ACCESS DOOR AND INSPECTED THE AREA FOR EVIDENCE OF FIRE OR O/H, NONE FOUND.  PLACED APU AND APU FIRE DET SYS ON MEL.  MECH PERFORMED CLOSE VISUAL INSPECTION OF FIRE LOOP AND FOUND LOOP BENT IN TWO PLACES AND TOUCHING METAL.  REPOSITIONED LOOP AND PERFORMED A RESISTANCE CHECK.  RESISTANCE CHECK WAS NORMAL.  PERFORMED A TEST OF THE APU FIRE DETECTION SYSTEM.  ALL TESTS WERE NORMAL.  RETURNED APU TO SERVICE.
